Alert archive / New York / Special Weather Statements in 2013
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jun 29, 2013, 8:37 AM EDT for Allegany County, Cattaraugus County, Wyoming County, New York. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2013, 8:37 AM EDT (12:37 UTC)
- Expired
- Jun 29, 2013, 9:45 AM EDT
- In force
- 68 min
- Issued by
- NWS Buffalo, NY
Counties Allegany County, NY, Cattaraugus County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 70 km from the middle of the area, began a volume at 12:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 0.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
012
WWUS81 KBUF 291237
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
837 AM EDT SAT JUN 29 2013
NYZ010-012-019>021-085-291345-
ALLEGANY NY-CATTARAUGUS NY-CHAUTAUQUA NY-ERIE NY-WYOMING NY-
837 AM EDT SAT JUN 29 2013
...POCKETS OF HEAVY RAIN THIS MORNING...
* AT 830 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF MODERATE RAIN WITH EMBEDDED POCKETS OF HEAVY RAIN
ACROSS MUCH OF THE SOUTHERN TIER INTO PORTIONS OF SOUTHEAST ERIE AND
WYOMING COUNTIES. RAINFALL RATES OF UP TO A HALF INCH PER HOUR ARE
POSSIBLE IN THE AREAS OF HEAVY RAIN. THIS WILL RESULT IN PONDING OF
WATER IN POOR DRAINAGE AREAS.
LAT...LON 4200 7977 4205 7977 4282 7847 4284 7797
4252 7808 4199 7784
$$
HITCHCOCKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 29, 7:14 AM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 29, 7:14 AM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 714 AM EDT SAT JUN 29 2013 .SYNOPSIS... LOW PRESSURE OVER EASTERN NEW YORK WILL SLOWLY LIFT INTO QUEBEC THROUGH THE WEEKEND. THIS WILL RESULT IN UNSETTLED CONDITIONS WITH A FEW MORE SHOWERS AND THUNDERSTORM CONTINUING THROUGH SUNDAY. && .NEAR TERM /THROUGH TONIGHT/... AREA RADARS SHOW AN EXPANDING AREA OF LIGHT TO MODERATE SHOWERS AHEAD OF THE SURFACE TROUGH THAT IS PUSHING THROUGH WESTERN NEW YORK THIS MORNING. THIS TROUGH WILL CONTINUE TO MOVE SLOWLY TO THE EAST ...THEN STALL OVER CENTRAL NEW YORK THIS AFTERNOON. WITH DAYTIME HEATING...THE CHANCES FOR CONVECTION WILL INCREASE DURING THE AFTERNOON. ANY ADDITIONAL RAINFALL WILL HEIGHTEN THE POTENTIAL FOR SOME LOCALIZED FLOODING...GIVEN THE MOIST ANTECEDENT SOIL CONDITIONS FROM FRIDAY'S HEAVY RAINFALL. HOWEVER ...THE LATEST GUIDANCE SUGGESTS THAT THE GREATEST POTENTIAL FOR ANY CONVECTION WILL BE FURTHER INLAND AND AWAY FROM THOSE AREAS THAT RECEIVED THE HEAVIEST RAINS ON FRIDAY. THEREFORE...WILL HOLD OFF ON ISSUING ANY ADDITIONAL FLOOD HEADLINES AT THIS TIME. ONGOING SHOWERS/THUNDERSTORMS SHOULD DIMINISH TONIGHT WITH THE LOSS OF DAYTIME HEATING. A FEW SHOWERS MAY LINGER THROUGH THE NIGHT ACROSS PARTS OF THE SOUTHERN TIER AND UPPER GENESEE VALLEY AS LOW LEVEL MOISTURE FOCUSES ALONG THE SURFACE TROUGH WHICH WILL BE IN PLACE OVER SOUTH CENTRAL NEW YORK. THE PRESENCE OF ABUNDANT LOW LEVEL MOISTURE WILL ALSO ALLOW AREAS OF FOG TO REFORM. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... NOT MUCH WILL CHANGE DURING THIS PERIOD AS AN UPPER LEVEL TROF WILL REMAIN STALLED TO OUR WEST. THIS WILL MAINTAIN A MOIST SSW FLOW ALOFT. MEANWHILE...AN ILL-DEFINED SURFACE TROF WILL EXTEND FROM THE OHIO VALLEY AND INTO CENTRAL NEW YORK. THIS WILL MAINTAIN A THREAT FOR SHOWERS AND PERHAPS A THUNDERSTORM THROUGH EARLY NEXT WEEK. DIURNAL INFLUENCES WILL KEY THE EXTENT AND LOCATION OF SHOWERS ON SUNDAY AND MONDAY. THERE WILL BE QUITE A BIT OF MOISTURE IN PLACE...BUT EXPECT AT LEAST SOME DAYTIME HEATING TO AID SHOWER DEVELOPMENT DURING THE AFTERNOON AND EARLY EVENING HOURS BOTH SUNDAY AND MONDAY. A NE FLOW AT THE SURFACE ALONG THE LAKES FROM THE NY/PA LINE...TO BUFFALO...TO ROCHESTER WILL RESULT IN MORE STABLE CONDITIONS AND AN OVERALL LOWER CHANCE FOR DIURNAL SHOWERS IN THESE LOCATIONS. INLAND...ML CAPES WILL INCREASE MODESTLY TO 500 TO 1000 J/KG DURING THE AFTERNOON HOURS. STEADIEST SHOWERS WILL LIKELY KEY ALONG THE DIVIDE BETWEEN NORTHERLY COMPONENT WINDS ENHANCED BY THE LAKE BREEZE...AND A WEAK SE FLOW FURTHER INLAND. INSTABILITY SHOULD BE JUST ENOUGH TO SUPPORT SOME THUNDERSTORMS...BUT NOT TOO WIDESPREAD. MEANWHILE...WHAT DOES DEVELOP SHOULD BE QUITE SLOW MOVING DUE TO LIGHT LOW LEVEL WINDS...HOWEVER SSW WINDS ALOFT SHOULD PROVIDE AT LEAST SOME MOTION AS TOPS GET SHEARED. THIS PATTERN IS UNLIKELY TO PRODUCE WIDESPREAD HEAVY RAINFALL...HOWEVER SLOW MOVING AND/OR TRAINING CELLS COULD RESULT IN LOCALIZED HEAVY RAINS AND POSSIBLY FLOODING. MEAN PRECIPITABLE WATER VALUES SHOULD RUN ABOUT 1.5 INCHES SUNDAY...AND 1.75 INCHES ON MONDAY. ON MONDAY NIGHT...THERE APPEARS TO BE FAIRLY GOOD MODEL CONSENSUS SHOWN BY THE 21Z SREF AND SUPPORTED BY THE 00Z NAM/GFS THAT THE SURFACE AND 850 MB TROF AXIS WILL LIFT ACROSS THE REGION. THIS WILL END THE PURELY DIURNAL CYCLE...AND WILL LIKELY BRING SHOWERS TO THE REGION MONDAY NIGHT. THIS WILL ALSO ADVECT QUITE MOIST AIR INTO THE REGION...WITH BOTH NAM/GFS FORECASTING P-WAT VALUES IN THE 1.75 TO 2.00 INCH RANGE. SO SHOWERS WHICH DO DEVELOP MONDAY NIGHT COULD BE LOCALLY HEAVY. TEMPERATURES SHOULD RUN A BIT BELOW NORMAL ON SUNDAY...WITH SIGNIFICANT CLOUD COVER LIMITING HIGHS TO THE 70S IN MOST AREAS. MONDAY SHOULD BE A FEW DEGREES WARMER...WITH UPPER 70S MORE COMMONPLACE. THE NORTHERLY COMPONENT FLOW WILL KEEP SPOTS ALONG THE IMMEDIATE SOUTH SHORES OF LAKE ONTARIO LOCALLY COOLER. THE WARMEST AREAS MAY BE EAST OF LAKE ONTARIO...WHERE THE NE FLOW WILL NOT BE OFF THE LAKE...AND WHERE BREAKS OF SUNSHINE ARE MOST LIKELY. TEMPERATURES WILL ONLY DROP MODESTLY OVERNIGHT DUE TO LINGERING CLOUD COVER. ANY SIGNIFICANT CLEARINGS WILL ALLOW RADIATION FOG TO DEVELOP...ESPECIALLY ACROSS THE INTERIOR MOUNTAIN VALLEYS. && .LONG TERM /TUESDAY THROUGH FRIDAY/... 00Z RUNS OF THE GFS/EUROPEAN/GGEM CONTINUE TO BE IN GOOD AGREEMENT WITH AN AMPLIFIED FLOW ACROSS NORTH AMERICA FOR THE MIDDLE PORTION OF THE WEEK. A DEEP LONG WAVE TROUGH WILL BE FOUND JUST OFF THE WEST COASTLINE WITH ANOTHER TROUGH EXTENDING FROM THE GREAT LAKES DOWN TOWARDS THE SOUTHERN MISSISSIPPI VALLEY. BETWEEN THESE TWO TROUGHS A LARGE RIDGE WILL BE IN PLACE OVER THE INTERIOR WEST...WITH THE ATLANTIC HIGH JUST OFF THE WESTERN ATLANTIC COASTLINE. THIS PATTERN WILL FAVOR A SOUTHERLY FLOW OF MOIST AND WARM AIR...THAT WITH THE ADDITION OF DAYTIME HEATING WILL LEAD TO AFTERNOON SHOWERS AND THUNDERSTORMS. WILL PLACE THE HIGHEST POPS ACROSS INTERIOR REGIONS WHERE LAKE BREEZE BOUNDARIES AND DAYTIME HEATING WILL BE GREATEST. ACROSS THE NORTHERN NIAGARA FRONTIER AND NORTHERN JEFFERSON COUNTY A SOUTHWEST FLOW OFF THE LAKES WILL LOWER THE CHANCES FOR AFTERNOON ACTIVITY. PRECIPITABLE WATER VALUES WILL LIKELY REMAIN AROUND 1.75 INCHES TUESDAY AND WEDNESDAY AFTERNOONS...WITH A CONTINUED THREAT OF THUNDERSTORMS PRODUCING LOCALIZED HEAVY RAINS. TOWARDS THE END OF THE WEEK BOTH THE GFS AND ECMWF SHOW THAT THE LONG WAVE TROUGH OVER THE GREAT LAKES...MAY RETROGRADE SOME AND LIKELY GETS PINCHED OFF...FORMING A CUT OFF CLOSED LOW OVER THE HIGH PLAINS. AS THE NORTHERN PORTION OF THE TROUGH IS ABSORBED INTO THE NORTHERN BRANCH OF THE JET STREAM FORCING FOR AFTERNOON SHOWERS AND THUNDERSTORMS WILL DIMINISH SOME...LEAVING JUST A CHANCE FOR ACTIVITY BOTH THURSDAY AND FRIDAY. THOUGH WE WILL HAVE THE TROUGH OVERHEAD TO START THIS TIME PERIOD THE SOUTHERLY FLOW OF WARM AIR WILL ALL TEMPERATURES THIS TIME PERIOD WILL AVERAGE CLOSE TO NORMAL. THERE MAY BE A SLIGHT WARMING TREND TOWARDS THE END OF THE PERIOD AS THE TROUGH DIMINISH AND HEIGHTS SLOWLY BUILD. && .AVIATION /11Z SATURDAY THROUGH WEDNESDAY/... ABUNDANT LOW LEVEL MOISTURE IS RESULTING IN WIDESPREAD MVFR TO IFR CONDITIONS ACROSS THE AREA EARLY THIS MORNING. A PASSING TROUGH WILL CONTINUE TO GENERATE A BAND OF LIGHT TO MODERATE RAIN SHOWERS THIS MORNING. DAYTIME HEATING WILL ALSO LEAD TO THE DEVELOPMENT OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON AND EVENING...WITH BRIEF LOCALIZED REDUCTIONS TO IFR/MVFR POSSIBLE WITHIN HEAVIER SHOWERS. ONGOING SHOWERS/THUNDERSTORMS WILL DIMINISH TONIGHT WITH THE LOSS OF DAYTIME HEATING. HOWEVER...ABUNDANT MOISTURE LINGERING IN THE LOWER LEVELS WILL ALLOW MVFR TO IFR CONDITIONS TO BECOME MORE WIDESPREAD AFTER MIDNIGHT. OUTLOOK... SUNDAY THROUGH TUESDAY...PREDOMINANTLY VFR. SCATTERED MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS WITH ASSOCIATED BRIEF MVFR/IFR. && .MARINE... A TROUGH OF LOW PRESSURE WILL PERSIST ACROSS THE EASTERN GREAT LAKES THROUGH THE WEEKEND. WHILE WINDS/WAVES WILL GENERALLY BE BELOW ADVISORY LEVELS...SCATTERED THUNDERSTORMS COULD RESULT IN LOCALLY HIGHER WINDS/GUSTS AND WAVES. && .CLIMATE... THE MONTH OF JUNE HAS BEEN VERY WET ACROSS NEW YORK STATE. OUR THREE CLIMATE SITES ARE ALL WELL ABOVE NORMAL JUNE RAINFALL...AND EITHER HAVE...OR ARE NEARING A TOP 10 WETTEST JUNE ON RECORD. BELOW ARE THE WETTEST JUNE MONTHS ON RECORD FOR BUFFALO...ROCHESTER AND WATERTOWN. UPDATED TO INCLUDE RAIN FROM FRIDAY JUNE 28TH. BUFFALO... 1 9.67 1928 2 9.52 1892 3 8.36 1987 4 8.13 2010 5 7.83 1989 6 7.01 2013 ROCHESTER... 1 8.14 1922 2 7.11 1998 3 6.77 1980 ... 8 6.25 2009 9 6.06 1905 10 5.94 2010 11 5.82 2013 WATERTOWN... 1 6.22 1982 2 6.06 2010 3 6.01 2013 && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...TJP NEAR TERM...TJP SHORT TERM...APFFEL/THOMAS LONG TERM...APFFEL/THOMAS AVIATION...TJP MARINE...TJP CLIMATE...THOMAS/APFFEL
Hazardous weather outlook, Jun 29, 5:08 AM EDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 508 AM EDT SAT JUN 29 2013 NYZ001>008-010>014-019>021-085-300915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 508 AM EDT SAT JUN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND EMBEDDED THUNDERSTORMS WILL BE SLOW MOVING TODAY...WITH LOCALIZED RAINFALL AMOUNTS OF ABOUT AN INCH POSSIBLE. WHILE THIS WOULD NOT NORMALLY BE ENOUGH TO CAUSE FLOODING...RAINFALL YESTERDAY HAS LEFT SOME AREAS PARTICULARLY VULNERABLE TO HEAVY RAINS. SHOWERS WILL CONTINUE TO BEAR WATCHING...ESPECIALLY IN AREAS WHICH GOT HEAVY RAINS YESTERDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MOISTURE FOCUSING ALONG A STALLED FRONT WILL RESULT IN SHOWERS AND THUNDERSTORMS SUNDAY THROUGH WEDNESDAY...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. SOME OF THESE MAY BRING LOCALLY HEAVY DOWNPOURS...AND CONSIDERING THE RECENT WET CONDITIONS...SOME LOCATIONS WILL CONTINUE TO BE VULNERABLE TO FLOODING. HEAVY RAINS ARE EXPECTED TO BE FAIRLY ISOLATED IN NATURE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-300915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 508 AM EDT SAT JUN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF APFFEL
In the hours before
Special weather statement, Jun 29, 8:32 AM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 832 AM EDT SAT JUN 29 2013 NYZ011-291330- GENESEE NY- 832 AM EDT SAT JUN 29 2013 ...LOCALLY HEAVY RAIN IN GENESEE COUNTY THIS MORNING... * AT 825 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF MODERATE TO HEAVY RAIN ACROSS MUCH OF CENTRAL AND NORTHERN GENESEE COUNTY FROM BATAVIA AND ELBA EAST ACROSS BYRON AND BERGEN. RAINFALL RATES OF A HALF INCH OR MORE PER HOUR ARE LIKELY WITHIN THIS AREA OF RAIN. THIS WILL PRODUCE PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. THE RAIN WILL SLOWLY SPREAD EAST ACROSS THE COUNTY THROUGH MID MORNING. LAT...LON 4313 7797 4294 7795 4292 7841 4312 7836 HITCHCOCK
Special weather statement, Jun 29, 8:37 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
837 AM EDT SAT JUN 29 2013
NYZ010-012-019>021-085-291345-
ALLEGANY NY-CATTARAUGUS NY-CHAUTAUQUA NY-ERIE NY-WYOMING NY-
837 AM EDT SAT JUN 29 2013
...POCKETS OF HEAVY RAIN THIS MORNING...
* AT 830 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF MODERATE RAIN WITH EMBEDDED POCKETS OF HEAVY RAIN
ACROSS MUCH OF THE SOUTHERN TIER INTO PORTIONS OF SOUTHEAST ERIE AND
WYOMING COUNTIES. RAINFALL RATES OF UP TO A HALF INCH PER HOUR ARE
POSSIBLE IN THE AREAS OF HEAVY RAIN. THIS WILL RESULT IN PONDING OF
WATER IN POOR DRAINAGE AREAS.
LAT...LON 4200 7977 4205 7977 4282 7847 4284 7797
4252 7808 4199 7784
HITCHCOCKThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 9:04 PM EDT | Special Weather Statement | BUF | Genesee | 56 min |
| Jun 29, 8:32 AM EDT | Special Weather Statement | BUF | Genesee | 58 min |
| Jun 29, 8:58 AM EDT | Special Weather Statement | BUF | Monroe | 77 min |
| Jun 29, 9:56 AM EDT | Special Weather Statement | BUF | Livingston, Monroe, Ontario, Wayne, Wyoming | 79 min |
| Jun 29, 11:17 AM EDT | Special Weather Statement | BUF | Livingston, Ontario | 73 min |
| Jun 29, 11:20 AM EDT | Special Weather Statement | BUF | Oswego | 70 min |
| Jun 29, 12:58 PM EDT | Special Weather Statement | BUF | Lewis, Oswego | 77 min |
| Jun 29, 6:21 PM EDT | Areal Flood Advisory | BUF | Chautauqua | 3 hr |
Nearby
Special Weather Statements in New York, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.